Stomach issues


I was originally diagnosed as having ibs due to stomach problems and constipation (always worse leading up to my period) anyway after changing doctors it now is thought to be endometriosis and I am being treated for this I am waiting for my specialist in September,I have had 3 months of zoladex which finished 6 weeks ago since then I have been having terrible stomach pains and constipation again I'm really struggling with this as with the endo pain as well (which is back with vengeance )I've tried to get my appointment brought forward but it's not possible.I am taking tramadol,paracetamol,amitriptyline and laxido daily any advice would be welcome.

Thanks treez

4 Replies

  • This is probably the most boring answer you will get but drink plenty of water throughout the day (6-8 glasses) tramadol can also cause problems with constipation.

    I'm the same when it comes to the start of my period, day 9 of my cycle and only opened the bowels once 😕 I've never been diagnosed with ibs but pretty sure I have most of the symptoms.

    Good luck x

  • Hi

    Thanks I drink loads of water the trouble with ibs is that there's no definite diagnosis and it is possible to have endo and ibs (I don't care what it is I just wish I could sort it out)thanks for the advice.


  • Just a thought but I too struggle with constipation have done all my life when I was taking amitriptyline it made it sooo much worse I had to stop taking it..

    I hope you feel a bit better soon x

  • Hi

    Thanks unfortunately it seems that all the medication causes constipation I know tramadol does but I don't usually get the tummy upset.


You may also like...